MathSciNet Relay Station
MathSciNet bibliographic data
MR1775802 17B37 (81R50)
Jing, Naihuan; Misra, Kailash C.; Okado, Masato $q$-wedge modules for quantized enveloping algebras of classical type. J. Algebra 230 (2000), no. 2, 518–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement